Free Delivery on orders over €45/£40                                                                                      Sign up to stay connected                             

Solpa Extra Soluble Tablets 24

€5.75

Code 5012616264955


Add to Basket
Product Information

Solpa Extra Tablets are an effective pain relief medication containing paracetamol. Paracetamol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.
Do not take with any other paracetamol products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Adults and children 16 years and over - 1 to 2 tablets dissolved in water every 4-6 hours as required.

Do not take more than 8 tablets in 24 hours

Children 12 to 15 years - 1 tablet dissolved in water every 4-6 hours as required.

Do not take more than 4 tablets in 24 hours.

Not to be used in children under 12 years

Contains paracetamol, do not use other paracetamol containing products alongside this one.

Active Ingredients

Each effervescent tablet contains paracetamol 500mg, caffeine 65mg E420 and sodium.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty